| Model Number |
4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/6/2023, it was reported by a facility representative via sems-06392638 that an ar-3350-4031 arthroscope came apart during surgery.The eyepiece detached itself from the scope.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: complaint is not confirmed.Upon visual evaluation, it was noted that the lens was cracked and around the metal part had nicks.No parts were detached from the device.No problem found.